# SDR UALA2012022701162

- Difficulty date: February 26, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,475 hours, 13,131 cycles
- Engine: Pwa PW4056
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 8221152002
- Part serial: 4957
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE RNP EICAS MSG.  SWAPPED LEFT AND CENTER MULTI MODE RECEIVER AND REALIGNED IRUS NO MSG PRESENT.  LEFT MMR IS MR34301-49 CENTER MMR IS MR34301-57. ACFT REMOVED FROM CAT III STATUS.
